The University of Southampton
University of Southampton Institutional Repository

Network models of three-dimensional electromagnetic fields

Network models of three-dimensional electromagnetic fields
Network models of three-dimensional electromagnetic fields
1026-0854
3-13
Demenko, A.
4f2e9586-6a46-44e6-8573-ce6613cc3032
Sykulski, J.K.
d6885caf-aaed-4d12-9ef3-46c4c3bbd7fb
Demenko, A.
4f2e9586-6a46-44e6-8573-ce6613cc3032
Sykulski, J.K.
d6885caf-aaed-4d12-9ef3-46c4c3bbd7fb

Demenko, A. and Sykulski, J.K. (2006) Network models of three-dimensional electromagnetic fields. International Compumag Society Newsletter, 13 (3), 3-13.

Record type: Article
Text
ICS133_technical_article_2006_page3.pdf - Other
Download (156kB)

More information

Published date: November 2006
Organisations: EEE

Identifiers

Local EPrints ID: 263146
URI: http://eprints.soton.ac.uk/id/eprint/263146
ISSN: 1026-0854
PURE UUID: 4b311565-f6e5-4ec9-ba98-839cb6096a0f
ORCID for J.K. Sykulski: ORCID iD orcid.org/0000-0001-6392-126X

Catalogue record

Date deposited: 31 Oct 2006
Last modified: 07 Oct 2020 02:29

Export record

Contributors

Author: A. Demenko
Author: J.K. Sykulski ORCID iD

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×